A generalization of the solution of Monge–Ampère equations
Doklady Akademii Nauk, Tome 114 (1957) no. 6, pp. 1143-1145
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_6_a0,
author = {I. Ya. Bakelman},
title = {A generalization of the solution of {Monge{\textendash}Amp\`ere} equations},
journal = {Doklady Akademii Nauk},
pages = {1143--1145},
year = {1957},
volume = {114},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_6_a0/}
}
I. Ya. Bakelman. A generalization of the solution of Monge–Ampère equations. Doklady Akademii Nauk, Tome 114 (1957) no. 6, pp. 1143-1145. http://geodesic.mathdoc.fr/item/DAN_1957_114_6_a0/